# SDR SWAA2015071341887

- Difficulty date: June 19, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 42,478 hours, 28,726 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 5926006
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BARRIER DOOR FWD & AFT HEADER BRACKET CRACKED.  R & R BRACKET IAW DWG & SRM.
